Background: Hydralazine has been known to cause multiple side effects, both localized and systemic. The literature includes case reports of systemic vasculitis caused by hydralazine.; Case Report: A 79-year-old male with stage 3 chronic kidney disease attributable to hypertension and type 2 diabetes was started on hydralazine to control his hypertension. Three weeks after starting hydralazine, the patient developed nephrotic syndrome and acute kidney injury with progressively worsening proteinuria. Pathologic evaluation of the kidney tissue revealed that the patient had lupus nephritis. Immunologic markers confirmed hydralazine-induced lupus nephritis with positive antihistone antibodies. No evidence of systemic vasculitis was found. The patient's hydralazine was stopped, and the patient was treated with immunosuppressive therapy. After 7 months of immunosuppressive therapy, the patient achieved complete remission of lupus nephritis.; Conclusion: Isolated renal disease induced by hydralazine as part of drug-induced lupus is uncommon. Our patient developed isolated classic lupus nephritis after hydralazine therapy with no associated systemic vasculitis. Treatment required stopping the hydralazine and initiating systemic immunosuppressive therapy to achieve complete remission.